Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 192, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2018, 8:34 PM EDT for Baldwin County, Washington County, Wilkinson County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2018, 8:34 PM EDT (00:34 UTC)
- Expired
- Jun 27, 2018, 9:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 43 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1360 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
943
WUUS52 KFFC 280034
SVRFFC
GAC009-303-319-280100-
/O.NEW.KFFC.SV.W.0192.180628T0034Z-180628T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
834 PM EDT WED JUN 27 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Wilkinson County in central Georgia...
Southeastern Baldwin County in central Georgia...
West central Washington County in east central Georgia...
* Until 900 PM EDT.
* At 833 PM EDT, a severe thunderstorm was located near Hebron, or 12
miles northeast of Irwinton, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Deepstep and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3285 8306 3296 8318 3307 8303 3303 8295
3295 8289
TIME...MOT...LOC 0033Z 228DEG 7KT 3296 8306
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 8:18 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 27, 8:18 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 818 PM EDT Wed Jun 27 2018 .UPDATE... Afternoon convection became more organized this evening, tapping into available instability and supported by strong outflows. The QLCS has persisted into central Georgia where it is now beginning to fall apart. Main concern has been the damaging winds associated with these storms, and there have been a few reports of small downbursts/straight line wind events. Currently watching another next complex of storms moving into north Georgia from Tennessee. As north Georgia has already been worked over today, with little chance for recovery, but hi-res models (not that they've done a great job with the recent convection) are showing these thunderstorms holding into the north metro area into the overnight period. Will continue to adjust grids as necessary for latest trends. && .PREV DISCUSSION... /Issued 256 PM EDT Wed Jun 27 2018/ SHORT TERM /Tonight through Thursday Night/... Northwest flow is still dominating through the short term period bringing multiple impulses through the area today and Thursday. For this afternoon, a shortwave pushing into north Georgia will help to focus higher coverage of showers/thunderstorms across the northern tier. Scattered thunderstorms are still expected across the rest of the area through this evening. With steepening low level lapse rates, increasing PWATS, MLCAPE >2000 J/kg and DCAPE >1000 J/kg, some storms will likely become severe, with the greatest chance in northern Georgia, generally north of I-20. The greatest threats this afternoon and evening will be damaging winds, hail, frequent lightning, and heavy rain. The severe threat should diminish later in the evening, although showers may linger into night. The aforementioned shortwave will continue to push southeast through the area overnight and will provide a focus for showers and thunderstorms Thursday afternoon as well. In addition, another impulse will push to move into the area Thursday morning. Models have been hinting at the possibility of an MCS moving through the area later on Thursday afternoon, although location is hard to pin down at this point. Regardless, showers and thunderstorms can be expected again tomorrow afternoon/evening. High temperatures today and Thursday are in the 80s and 90s. Max heat index values are around 100-104 in central Georgia for both today and Thursday. Although this is below the 105 degree heat advisory criteria, trends will continue to be monitored for any changes. Reaves LONG TERM /Friday through Wednesday/... No major changes needed to the ongoing forecast for the long term period of the forecast. High pressure aloft will begin to break down by Friday with a shear axis setting up across southern GA, remaining through the weekend. At the surface, a weak boundary is expected to move through on Friday and potentially lingering across southern GA through Saturday. High pressure is expected for the remainder of the forecast period. The highest pops are currently in place for Friday through Thursday, coincident with the weak boundary. After this, no real synoptic features to focus upon and only expect typical diurnal activity. NListemaa && .AVIATION... 00Z Update... Mainly VFR cigs have persisted with the afternoon convection, but have seen some IFR vsbys in/near the precip area. Storms will continue into the late evening hours and then begin to weaken. At this time, expect winds to stay on the west side, with 5-8kt overnight, increasing to 8-10kt after 14z. Could see some IFR/LIFR cigs and FG/IFR vsbys develop for a few hours before sunrise, then scatter to VFR by late morning. Storms are again expected Thursday afternoon. //ATL Confidence...00Z Update... Medium confidence on ceilings and visibilities, particularly 6-14Z. High confidence on all other elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 72 93 / 60 40 30 30 Atlanta 73 90 74 91 / 60 50 40 40 Blairsville 67 85 66 87 / 50 40 30 40 Cartersville 71 90 71 91 / 40 50 40 40 Columbus 75 93 75 93 / 50 50 40 40 Gainesville 71 89 72 91 / 50 30 30 30 Macon 73 93 73 93 / 60 50 40 40 Rome 71 91 71 92 / 40 50 40 40 Peachtree City 72 91 72 91 / 60 50 40 40 Vidalia 74 94 75 93 / 70 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....NListemaa AVIATION...31
Hazardous weather outlook, Jun 27, 11:39 AM EDT, 8 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1139 AM EDT Wed Jun 27 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1139 AM EDT Wed Jun 27 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected this afternoon and evening. Strong thunderstorms are likely, but a few severe thunderstorms are not out of the question. Any severe thunderstorm that develops will have the potential to produce damaging wind gusts, frequent lightning strikes and locally heavy rainfall. An isolated brief tornado cannot be ruled out. The most likely time for strong to severe storms would be between 1pm and 7pm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... There is a chance of thunderstorms each day for the rest of the time period through the beginning of next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 27, 7:23 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
723 PM EDT WED JUN 27 2018
GAZ052-053-066>069-078-079-280015-
Harris GA-Coweta GA-Upson GA-Troup GA-Heard GA-Meriwether GA-
Talbot GA-Pike GA-
723 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHERN COWETA...
WESTERN UPSON...TROUP...SOUTHERN HEARD...MERIWETHER...TALBOT AND
SOUTHWESTERN PIKE COUNTIES UNTIL 815 PM EDT...
At 723 PM EDT...a line of strong thunderstorms was along a line
extending from Molena to Southern Harbor...and moving south at 35
mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Thomaston, Hamilton, Franklin, Talbotton, Greenville,
Manchester, West Point, Hogansville, Grantville, Pine Mountain,
Woodbury, Luthersville, Waverly Hall, Warm Springs, Woodland,
Moreland, Molena, Junction City and Haralson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3326 8526 3330 8464 3291 8423 3261 8445
3261 8508 3274 8511 3275 8514 3278 8512
3281 8517 3285 8515 3286 8518
TIME...MOT...LOC 2323Z 343DEG 31KT 3304 8451 3296 8519
WIND...40MPHSpecial weather statement, Jun 27, 7:42 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
742 PM EDT WED JUN 27 2018
GAZ038-039-049>051-060>062-073>075-280030-
Taliaferro GA-Wilkes GA-Morgan GA-Washington GA-Putnam GA-Baldwin GA-
Hancock GA-Glascock GA-Warren GA-Oglethorpe GA-Greene GA-
742 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES...
SOUTHEASTERN MORGAN...NORTHWESTERN WASHINGTON...PUTNAM...BALDWIN...
HANCOCK...GLASCOCK...WARREN...SOUTHERN OGLETHORPE AND GREENE COUNTIES
UNTIL 830 PM EDT...
At 741 PM EDT...a line of strong thunderstorms was along a line
extending from near Rocky Creek Fire Dept. to Central Georgia
Experiment Stn...and moving southeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Eatonton, Sandersville, Washington, Madison,
Greensboro, Warrenton, Sparta, Gibson, Crawfordville, Union Point,
Woodville, White Plains, Siloam, Norwood, Maxeys, Rayle, Mitchell,
Buckhead and Sharon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3317 8258 3313 8258 3313 8266 3308 8264
3297 8281 3298 8312 3301 8314 3298 8317
3298 8337 3318 8343 3319 8345 3349 8357
3381 8313 3379 8257 3364 8248 3365 8258
3359 8264 3341 8255 3335 8255 3331 8239
TIME...MOT...LOC 2341Z 329DEG 22KT 3364 8264 3343 8349
WIND...40MPHSpecial weather statement, Jun 27, 7:59 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
759 PM EDT WED JUN 27 2018
GAZ002>005-280030-
Whitfield GA-Catoosa GA-Walker GA-Murray GA-
759 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...EASTERN
WALKER AND MURRAY COUNTIES UNTIL 830 PM EDT...
At 759 PM EDT...a line of strong thunderstorms was along a line
extending from near Beaverdale to Blue Spring...and moving south at
30 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Chatsworth, Ringgold, Fort Oglethorpe, Varnell, Eton, Tunnel
Hill, Cohutta, Crandall, Sumac, Gregory, Blue Spring, Beaverdale,
Villanow, Fort Mountain State Park, Rock Spring, Naomi, Ramhurst,
Lakeview and Indian Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3474 8465 3473 8466 3468 8465 3462 8486
3462 8491 3463 8491 3463 8493 3462 8493
3465 8521 3498 8528 3499 8477
TIME...MOT...LOC 2359Z 339DEG 25KT 3496 8486 3488 8521
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 27, 8:16 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
816 PM EDT WED JUN 27 2018
GAZ073-074-084-280045-
Wilkinson GA-Washington GA-Baldwin GA-
816 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
SOUTHWESTERN WASHINGTON AND SOUTHEASTERN BALDWIN COUNTIES UNTIL 845
PM EDT...
At 815 PM EDT...a strong thunderstorm was near McIntyre, or 8 miles
north of Irwinton...moving east at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Irwinton, McIntyre, Toomsboro, Oconee and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3280 8320 3295 8327 3304 8308 3299 8293
3283 8296
TIME...MOT...LOC 0015Z 250DEG 16KT 3293 8313
WIND...40MPHSpecial weather statement, Jun 27, 8:20 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
820 PM EDT WED JUN 27 2018
GAZ001>004-280100-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
820 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITFIELD...WESTERN
CATOOSA...WALKER AND DADE COUNTIES UNTIL 900 PM EDT...
At 820 PM EDT...a line of strong thunderstorms was along a line
extending from Beaumont to near Stephensville...and moving southeast
at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Chattanooga, Dalton, Lafayette, Ringgold, Trenton, Fort Oglethorpe,
Rossville, Chickamauga, Lookout Mountain, Tunnel Hill, Blue Spring,
Fairview, Linwood, Villanow, Chattanooga Valley, Cloudland Canyon
State Park, Hooker, Cooper Heights, Rock Spring and Naomi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8523 3486 8506 3462 8498 3461 8505
3462 8506 3461 8506 3460 8524 3465 8554
3486 8559 3498 8560
TIME...MOT...LOC 0020Z 325DEG 16KT 3481 8520 3487 8558
WIND...40MPHSpecial weather statement, Jun 27, 8:25 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
825 PM EDT WED JUN 27 2018
GAZ071>073-082-280100-
Baldwin GA-Monroe GA-Bibb GA-Jones GA-
825 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN...SOUTHEASTERN MONROE...
NORTHWESTERN BIBB AND JONES COUNTIES UNTIL 900 PM EDT...
At 824 PM EDT...a line of strong thunderstorms was along a line
extending from near Browns Crossing to near Bolingbroke. These storms
were nearly stationary.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Milledgeville, Gray, Midway-Hardwick, Postell, James, Bradley,
Bolingbroke, Wayside, Coopers, Dames Ferry, Allenwood, Haddock,
Pancras, Greenberry Crossroads, Clinton, Scottsboro, Jarrell
Plantation, Wesleyan and Arkwright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3298 8320 3296 8326 3294 8328 3295 8329
3293 8335 3284 8389 3285 8390 3301 8394
3314 8330 3308 8319 3304 8309
TIME...MOT...LOC 0024Z 046DEG 4KT 3303 8334 3293 8389
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 40 min |
| Jun 27, 8:25 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 35 min |
| Jun 27, 8:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 27, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 56 min |
| Jun 27, 9:10 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 27, 9:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 27, 10:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jun 27, 10:13 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, Floyd, Gordon, Polk | 32 min |
| Jun 27, 10:45 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 45 min |
| Jun 27, 11:21 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 28, 5:54 AM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 36 min |
| Jun 28, 6:44 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin | 31 min |
| Jun 28, 7:14 AM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 31 min |
| Jun 28, 7:50 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 25 min |
| Jun 28, 8:04 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 26 min |
| Jun 28, 8:22 AM EDT | Special Weather Statement | FFC | Barrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more | 38 min |
| Jun 28, 9:02 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jun 28, 9:04 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 26 min |
| Jun 28, 9:28 AM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 32 min |
| Jun 28, 9:33 AM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 27 min |
| Jun 28, 10:07 AM EDT | Special Weather Statement | FFC | Dawson, Hall, Jackson | 23 min |
| Jun 28, 10:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 43 min |
| Jun 28, 10:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jun 28, 10:36 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee | 24 min |
| Jun 28, 10:50 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more | 40 min |
| Jun 28, 11:03 AM EDT | Special Weather Statement | FFC | Gwinnett, Oconee, Walton | 27 min |
| Jun 28, 11:15 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Gordon, Murray, Walker, Whitfield | 45 min |
| Jun 28, 11:19 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 26 min |
| Jun 28, 11:37 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 41 min |
| Jun 28, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 60 min |
| Jun 28, 12:17 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 28 min |
| Jun 28, 12:22 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Jun 28, 12:30 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 30 min |
| Jun 28, 12:34 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jun 28, 12:47 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jun 28, 12:55 PM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Jun 28, 12:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 48 min |
| Jun 28, 1:03 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Lamar, Spalding | 27 min |
| Jun 28, 1:06 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 28, 1:09 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 36 min |
| Jun 28, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 49 min |
| Jun 28, 1:29 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 28, 1:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jun 28, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk, Walker | 49 min |
| Jun 28, 1:43 PM EDT | Special Weather Statement | FFC | Bibb, Johnson, Peach, Twiggs, Wilkinson | 32 min |
| Jun 28, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 50 min |
| Jun 28, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Heard, Meriwether, Troup | 43 min |
| Jun 28, 2:13 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Laurens, Peach, Pulaski | 32 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | FFC | Haralson, Heard | 29 min |
| Jun 28, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 50 min |
| Jun 28, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Marion, Taylor | 29 min |
| Jun 28, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 41 min |
| Jun 28, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 39 min |
| Jun 28, 2:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jun 28, 2:47 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 28, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 43 min |
| Jun 28, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 45 min |
| Jun 28, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 39 min |
| Jun 28, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Macon, Schley, Sumter | 33 min |
| Jun 28, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 30 min |
| Jun 28, 3:21 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 28, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 47 min |
| Jun 28, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Jun 28, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 29 min |
| Jun 28, 5:16 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.